Top
10
Doctor insights on: Chest Pain And Energy Drinks

Share
1

1
Is my chest pain from drinking too many energy drinks?

Is my chest pain from drinking too many energy drinks?

Possibly: Stop drinking them & see if symptoms resolve. ...Read more

Dr. Gutti Rao
2,968 doctors shared insights

Chest Pain (Definition)

Many people with chest pain fear a heart attack. However, there are many possible causes of chest pain. Some causes are not dangerous to your health, while other causes are ...Read more


2

2
I am 32 years old, active and healthy but today when I drank a monster energy drink I instantly got chest pain and have had it for a few hours. Should I go to the er?

I am 32 years old, active and healthy but today when I drank a monster energy drink I instantly got chest pain and have had it for a few hours. Should I go to the er?

I vote YES: It's hard to tell what is causing the chest pain (may or may not be the heart). One's own doctor, if available, can offer advice and may want to do an EKG to see how the heart is doing (presuming the pain is mild). If no personal doctor is available, then the ER would be a place to go. If the chest pain is moderate or severe, calling 911 right away would be wise (in case there is heart problem) ...Read more

3

3
Panic attack? Or heart arrythmia? Hey, i was working in a hot factory a few months ago when my heart starting beating fast and i panicked and called the er.. They said that i was fine.. Then i drank a big energy drink, heart starting pounding, chest pain.

Panic attack? Or heart arrythmia? Hey, i was working in a hot factory a few months ago when my heart starting beating fast and i panicked and called the er.. They said that i was fine.. Then i drank a big energy drink, heart starting pounding, chest pain.

Panic/anxiety: From the question you certainly had an episode of anxiousness or a panic attack. Common with such episodes is heart palpitations, and in the middle of feeling this way it may be misconstrued as an arrhythmia. The hot ambient temperature probably did not cause this, but it certainly can exacerbate the situation. Drinking a big slug of caffeine is not a good way to help just after an episode. See md. ...Read more

See 2 more doctor answers
4

4
I recently stopped drinking energy drinks to try to be healthier and went back to drinking coffee, but every since i stopped drinking them I have been having really sharp chest pains. I eat very helthy and don't know why this is happening.?

Palpitations?: Depending on how much coffee you're drinking now, the caffeine could be having an effect on you. It also depends on your age, risk factors for heart disease, family history, and whether you are having other symptoms suggesting a heart issue. You may need an electrocardiogram or other studies to check the heart. I would first wean off caffeine for a while to see if the pains continue. ...Read more

6

6
I drink 4-5 energy drinks a day. I quit. Having chest pains(dull &sharp) and extremely dizzy for last 5 days. Very tired. ?

I drink 4-5 energy drinks a day. I quit. Having chest pains(dull &sharp) and extremely dizzy for last 5 days. Very tired. ?

Risk of energy drink: The energy drinks pose a risk to your health. Their stimulants can exacerbate an underlying abnormality ... and have been associated with isolated deaths in some persons. Stopping them is in order for anyone becoming symptomatic. They can create as yet undefined long-lasting effects of fatigue, dizziness and panic attacks ... which can last for weeks or months depending on the amount ingested ...Read more

9

9
23 y.O no history of cardiovascular prob mild chest pains and rapi heart beat (130bpm). Heart attack likely? Drink 5 hr energy regularly

23 y.O no history of cardiovascular prob mild chest pains and rapi heart beat (130bpm). Heart attack likely? Drink 5 hr energy regularly

Cut down: On the energy drink, and if your symptoms persist, go see a doctor. Heart attacks are very, very rare in someone your age. Drug induced rapid heart rate is very common. 5 hour energy is just bascially a whopper dose of caffeine, a drug. ...Read more

See 1 more doctor answer